# SDR USAA2010062491258

- Difficulty date: May 22, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 1266
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 26,421 hours, 14,690 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - EES - GAUGE NEEDLE IS NOT IN GREEN "GO" BAND AT RESERVOIR INFLATION OFF WING LEFT SIDE AFT CARGO COMPARTMENT.  REPLACED INFLATION RESERVOIR OFF WING LEFT SIDE AFT CARGO COMPARTMENT IAW A319 AMM 25-62-46.
